Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 279, NWS Tulsa, OK

May 19, 2017Adair County, Delaware County, Oklahoma; Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 19, 2017, 2:34 PM CDT for Adair County, Delaware County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2017, 2:34 PM CDT (19:34 UTC)
Expired
May 19, 2017, 3:15 PM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, AR, Washington County, AR, Adair County, OK, Delaware County, OK

The radar

The Tulsa radar (KINX), 98 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-97 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

091 
WUUS54 KTSA 191934
SVRTSA
ARC007-143-OKC001-041-192015-
/O.NEW.KTSA.SV.W.0279.170519T1934Z-170519T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
234 PM CDT FRI MAY 19 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Benton County in northwestern Arkansas...
  Northwestern Washington County in northwestern Arkansas...
  Eastern Delaware County in northeastern Oklahoma...
  North central Adair County in northeastern Oklahoma...

* Until 315 PM CDT

* At 233 PM CDT, severe thunderstorms were located along a line
  extending from 3 miles west of South West City to 2 miles north of
  Colcord to near Watts, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Springdale...                     Rogers...
  Bentonville...                    Siloam Springs...
  Bella Vista...                    Lowell...
  Pea Ridge...                      Gentry...
  Tontitown...                      Bethel Heights...
  Gravette...                       Cave Springs...
  Decatur...                        West Siloam Springs...
  Colcord...                        Highfill...
  Watts...                          Springtown...
  Hiwasse...                        Maysville...

This includes Interstate 49 between mile markers 71 and 84, and
between mile markers 86 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3650 9462 3650 9412 3621 9398 3605 9462
      3627 9474 3656 9473 3663 9462
TIME...MOT...LOC 1933Z 240DEG 43KT 3653 9468 3630 9468 3610 9459 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
212 
WWUS54 KTSA 191952
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
252 PM CDT FRI MAY 19 2017

OKC001-041-192001-
/O.CAN.KTSA.SV.W.0279.000000T0000Z-170519T2015Z/
Delaware OK-Adair OK-
252 PM CDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DELAWARE AND NORTH
CENTRAL ADAIR COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

LAT...LON 3621 9398 3607 9454 3650 9462 3650 9412
TIME...MOT...LOC 1951Z 240DEG 42KT 3648 9449 3639 9446 3621 9442 

$$

ARC007-143-192015-
/O.CON.KTSA.SV.W.0279.000000T0000Z-170519T2015Z/
Benton AR-Washington AR-
252 PM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR BENTON AND NORTHWESTERN WASHINGTON COUNTIES...

At 251 PM CDT, severe thunderstorms were located along a line
extending from 4 miles south of Noel to 2 miles south of Gravette to
3 miles south of Springtown, moving northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Springdale...                     Rogers...
Bentonville...                    Siloam Springs...
Bella Vista...                    Lowell...
Pea Ridge...                      Gentry...
Tontitown...                      Bethel Heights...
Gravette...                       Cave Springs...
Decatur...                        Highfill...
Springtown...                     Hiwasse...
Maysville...                      Miller...
Centerton...                      Elm Springs...

This includes Interstate 49 between mile markers 71 and 84, and
between mile markers 86 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3621 9398 3607 9454 3650 9462 3650 9412
TIME...MOT...LOC 1951Z 240DEG 42KT 3648 9449 3639 9446 3621 9442 

HAIL...<.75IN
WIND...60MPH
 
$$
022 
WWUS54 KTSA 192003
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
303 PM CDT FRI MAY 19 2017

ARC007-143-192015-
/O.CON.KTSA.SV.W.0279.000000T0000Z-170519T2015Z/
Benton AR-Washington AR-
303 PM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR CENTRAL BENTON AND NORTH CENTRAL WASHINGTON COUNTIES...

At 303 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Gravette to 2 miles south of
Hiwasse to 4 miles northwest of Tontitown, moving northeast at 45
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Springdale...                     Rogers...
Bentonville...                    Bella Vista...
Lowell...                         Pea Ridge...
Tontitown...                      Bethel Heights...
Cave Springs...                   Highfill...
Hiwasse...                        Miller...
Centerton...                      Elm Springs...
Avoca...                          Oak Grove...
Vaughn...                         Monte Ne...
Healing Springs...                Harmon...

This includes Interstate 49 between mile markers 71 and 84, and
between mile markers 86 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3621 9398 3613 9434 3650 9445 3650 9412
TIME...MOT...LOC 2003Z 244DEG 41KT 3649 9437 3640 9434 3622 9430 

HAIL...<.75IN
WIND...60MPH
 
$$
756 
WWUS54 KTSA 192016
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
316 PM CDT FRI MAY 19 2017

ARC007-143-192026-
/O.EXP.KTSA.SV.W.0279.000000T0000Z-170519T2015Z/
Benton AR-Washington AR-
316 PM CDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BENTON AND NORTH
CENTRAL WASHINGTON COUNTIES HAS EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 3621 9398 3613 9434 3650 9445 3650 9412
TIME...MOT...LOC 2016Z 240DEG 43KT 3656 9422 3647 9419 3629 9415 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 12:37 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 19, 12:37 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1237 PM CDT Fri May 19 2017

.DISCUSSION...

The 18Z TAF discussion is included below.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
An upper storm system to our west combined with numerous
boundaries lying across the southern Plains will continue to bring
thunderstorm potential to the TAF sites thru at least the first
half of the valid TAF period. Overall...VFR conditions will
prevail thru the afternoon outside of storms. A trend toward MVFR
cigs is expected overnight. Used the latest short term hi-res data
to tempo in the most favored time windows for convection at the
individual sites. Conditions should begin to improve by Saturday
afternoon.

Lacy

&&

.PREV DISCUSSION... /Issued 831 AM CDT Fri May 19 2017/

DISCUSSION...

Another difficult forecast for today into tonight. Overnight
convection has worked over airmass over much of the region, except
for far SE OK. An MCS over N TX is continuing northeast toward SE
OK and could bring some severe potential later this morning. If
this MCS holds together it could work over the SE OK airmass,
thereby shoving the effective boundary farther south into TX. The
operational HRRR has the N TX MCS, but is much too slow in its
eastward progression thus far. The experimental HRRR as of 09Z
gradually weakens the MCS as it moves into eastern OK, develops
elevated convection across NE OK and lifts it quickly into KS, and
also shows more afternoon development likely along the new
effective boundary down by the Red River. This convection would
then grow upscale into an MCS that would affect all areas along
and south of I-44 this evening. The global models also show an MCS
moving across our region tonight, but likely doesn't have a good
handle on how last night's and this morning's convection is
altering the environment. There were 2 or 3 swaths of locally
heavy rains where 2 to 4 inch rains fell last night. Depending on
how the convection evolves today, some flooding issues could occur
if storms track over these same areas.

Lacy

PREV DISCUSSION... /Issued 643 AM CDT Fri May 19 2017/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered showers and thunderstorms will occur today, and become
more numerous this evening, with a squall line likely to move
across the area. VFR to occasionally MVFR ceilings will be common
outside of thunderstorm areas.

PREV DISCUSSION... /Issued 302 AM CDT Fri May 19 2017/

DISCUSSION...
Remnant showers and thunderstorms continue early this morning
across far eastern Oklahoma and western Arkansas. Additional
thunderstorms have developed over central Oklahoma and into
Osage and Pawnee counties as a 60 knot low level jet enhances
the the isentropic lift across the region. This activity is
expected to continue over the next several hours as it move off to
the northeast. This activity has the potential to be strong to
marginally severe as elevated instability remains somewhat
favorable. Large hail would be the primary concern.

More showers and thunderstorms will be likely Today and into Tonight
as a series of factors come together. Thunderstorms now developing over
southwestern Texas are expected to spread into south-central Oklahoma Late
this morning before decaying. The resultant outflow boundary could spawn
showers and thunderstorms across southeast Oklahoma by early afternoon.
Showers and thunderstorms are also expected to develop in the vicinity of
a cold front this afternoon across central Oklahoma and spread into
eastern Oklahoma and western Arkansas this evening. Some of the storms
could become severe later this afternoon into Tonight as adequate instability
and shear will be in place across the region. Large hail and damaging winds
will be the main concern. However, tornadoes will be possible. Heavy rains
will also be a concern and with the ground already saturated from recent
rains it will not take much to cause flooding. Therefore, have expanded the
Flash Flood Watch further to the south and east. The showers and thunderstorms
are expected to exit the area Saturday morning as the cold front exits to the east.

The chances of showers and thunderstorms return Monday and continue into Tuesday
as a series of mid-level shortwaves affect the region as a northwesterly flow
aloft develops. The remainder of the forecast is dry as the northwesterly flow
aloft persists.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   78  61  72  50 /  60  80  20  10
FSM   83  67  76  53 /  50  80  50  10
MLC   81  64  74  53 /  70  90  30  10
BVO   77  59  70  46 /  60  70  20   0
FYV   79  64  72  48 /  40  80  50  10
BYV   81  64  74  49 /  40  80  70  10
MKO   80  63  73  51 /  70  80  40  10
MIO   79  63  71  48 /  60  90  40  10
F10   79  62  73  51 /  70  90  20  10
HHW   84  67  76  56 /  70  80  60  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Saturday morning for OKZ054>076.

AR...Flash Flood Watch through Saturday morning for ARZ001-002-010-
     011-019-020-029.

&&

AVIATION...30
Hazardous weather outlook, May 19, 1:13 PM CDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
113 PM CDT Fri May 19 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
113 PM CDT Fri May 19 2017

...SEVERE WEATHER AND FLOOD POTENTIAL CONTINUES THRU TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Along and especially south of I-44.
	ONSET...Mid to late afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Mid afternoon.

	AREA AT GREATEST RISK...South of I-44.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Portions of Eastern Oklahoma, especially south of I-44 and Western Arkansas.
	ONSET...Mid to late afternoon.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Portions of Eastern Oklahoma, especially south of I-44 and Western Arkansas.
	ONSET...Mid to late afternoon.

DISCUSSION...

There is an enhanced risk of severe thunderstorms this afternoon and
evening along and south of I-40 across Southeast Oklahoma into
West Central Arkansas. There is a slight risk of severe
thunderstorms across Northeast Oklahoma and Northwest Arkansas
this afternoon and evening. Damaging winds and large hail are the main
threats. Isolated tornadoes are possible where storms interact
with lingering boundaries, or with any bowing line segments late
this afternoon and into the evening.

Storms are expected to form along and east of the current band of
convection that stretches from Northeast Oklahoma down into North
Central Texas, where the air is most unstable. This activity will
gradually grow upscale into one or more clusters or lines as it
lifts northeast across Eastern Oklahoma and Western Arkansas this
afternoon and tonight. Other more scattered storms may develop
near a developing surface low or trough and ahead of the cold
front across North Central Oklahoma either late this afternoon or
into the evening and will move across generally far Northeast
Oklahoma this evening.

There were multiple swaths of 2 to 4 inch rains across Eastern
Oklahoma from last night's convection. Depending on how convection
evolves today and whether this convection tracks over these same
areas, there will be a flash flood threat. There may be some river
flooding that occurs as well, but this will depend on the basins
where the heavy rains fall. At this time, the heavier rains are
more likely to fall generally south of I-44.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...Thunderstorm Potential.
SUNDAY...No Hazards.
MONDAY and TUESDAY...Thunderstorm Potential.
WEDNESDAY and THURSDAY...No Hazards.

EXTENDED DISCUSSION...

Showers and thunderstorms will end from west to east during the
day Saturday. The next storm system will affect the area Monday
into Tuesday bringing a chance of thunderstorms, but only a
limited risk of severe weather.

weather.gov/tulsa Contains additional information.

Lacy

In the hours before

Special weather statement, May 19, 11:07 AM CDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1107 AM CDT FRI MAY 19 2017

OKZ054-191630-
Osage OK-
1107 AM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OSAGE COUNTY UNTIL
1130 AM CDT...

At 1106 AM CDT, a strong thunderstorm was located 4 miles north of
Hominy, moving northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Pawhuska...                       Hominy...
Barnsdall...                      Wynona...
Osage Hills State Park...         Okesa...
Pershing...                       Nelagoney...
Tallant...

LAT...LON 3667 9600 3658 9600 3635 9642 3649 9656
      3682 9616
TIME...MOT...LOC 1606Z 230DEG 35KT 3648 9643

Lacy
Local storm report, May 19, 11:40 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1140 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     7 SW SPERRY             36.23N 96.08W
05/18/2017                   OSAGE              OK   PUBLIC

            LARGE TREE LIMBS DOWN

0955 PM     TSTM WND DMG     3 NNE VERNON            35.26N 95.91W
05/18/2017                   MCINTOSH           OK   EMERGENCY MNGR

            MCINTSOH COUNTY EM REPROTED A TRANSMISSION LINE DOWN ON
            HIGHWAY 9 BETWEEN THE INDIAN NATIONS TURNPIKE AND HIGHWAY
            52. POWER OUTAGES THROUGHOUT MCINTOSH COUNTY WERE ALSO
            REPORTED.

1010 PM     TSTM WND DMG     STIDHAM                 35.37N 95.70W
05/18/2017                   MCINTOSH           OK   EMERGENCY MNGR

            MCINTOSH COUNTY EM REPORTING AT LEAST ONE HOME DESTROYED.

1035 PM     TSTM WND DMG     MUSKOGEE                35.75N 95.37W
05/18/2017                   MUSKOGEE           OK   EMERGENCY MNGR

            MUSKOGEE COUNTY EM REPORTED A COLLAPSED BUILDING WITHIN A
            APARTMENT COMPLEX. ROOF DAMAGE TO NUMEROUS HOMES. CITY OF
            MUSKOGEE EM REPORTED A FEW APARTMENT COMPLEX RESIDENTS
            CAGUHT IN THE COLLAPSE WERE TREATED FOR MINOR INJURIES.

1037 PM     TSTM WND DMG     PORTER                  35.87N 95.52W
05/18/2017                   WAGONER            OK   EMERGENCY MNGR

            WAGONER COUNTY EM REPORTS AT LEAST 2 TO 3 MOBILE HOMES
            WERE OVERTURNED.

1043 PM     TSTM WND DMG     4 NE PORTER             35.91N 95.47W
05/18/2017                   WAGONER            OK   BROADCAST MEDIA

            BARN DESTROYED

1044 PM     TSTM WND DMG     BRAGGS                  35.66N 95.20W
05/18/2017                   MUSKOGEE           OK   POST OFFICE

            SEVERAL LARGE TREE LIMBS DOWN

1046 PM     TSTM WND DMG     WAGONER                 35.96N 95.37W
05/18/2017                   WAGONER            OK   EMERGENCY MNGR

            WAGONER COUNTY EM REPORTED SEVERAL HOMES DAMAGED IN
            WAGONER. SEVERAL BUSINESSES IN DOWNTOWN WAGONER HAD MINOR
            DAMAGE AS WELL.

&&

BLH
Local storm report, May 19, 12:03 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1203 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
05/18/2017                   TULSA              OK   BROADCAST MEDIA

            TREE DAMAGE AT 63RD AND SOUTH PEORIA AVE.

&&

BLH
Local storm report, May 19, 12:44 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1244 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     CHECOTAH                35.47N 95.52W
05/18/2017                   MCINTOSH           OK   TRAINED SPOTTER

            A STORAGE TANK AND BARN WERE DAMAGED IN THE CHECOTAH
            AREA, ALONG WITH DOWNED POWER LINES.

&&

BLH
Special weather statement, May 19, 1:18 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
118 PM CDT FRI MAY 19 2017

OKZ068-070>072-074-191845-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-McIntosh OK-
118 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HASKELL...
NORTHEASTERN MCINTOSH...NORTHWESTERN SEQUOYAH...SOUTHWESTERN CHEROKEE
AND MUSKOGEE COUNTIES UNTIL 145 PM CDT...

At 118 PM CDT, strong thunderstorms were located along a line
extending from near Muskogee to 6 miles northwest of Enterprise.
Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Muskogee...                       Fort Gibson...
Checotah...                       Warner...
Gore...                           Porum...
Webbers Falls...                  Oktaha...
Braggs...                         Rentiesville...
Briartown...                      Greenleaf State Park...
Pumpkin Center...                 Keefeton...
Summit...

This includes Interstate 40 in Oklahoma between mile markers 264 and
288.

LAT...LON 3528 9511 3526 9545 3530 9545 3530 9550
      3528 9552 3526 9551 3526 9556 3580 9550
      3583 9505
TIME...MOT...LOC 1818Z 260DEG 31KT 3577 9536 3531 9542
Special weather statement, May 19, 1:47 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 PM CDT FRI MAY 19 2017

ARZ001-OKZ062-063-067>072-074-191930-
Benton AR-Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
Delaware OK-Wagoner OK-Mayes OK-McIntosh OK-
147 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...DELAWARE...
CENTRAL HASKELL...NORTHEASTERN MCINTOSH...WESTERN SEQUOYAH...
SOUTHEASTERN MAYES...WESTERN ADAIR...SOUTHEASTERN WAGONER...CHEROKEE
AND EASTERN MUSKOGEE COUNTIES UNTIL 230 PM CDT...

At 146 PM CDT, strong thunderstorms were located along a line
extending from 6 miles southeast of Spavinaw to 2 miles west of
Whitefield. Movement was northeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Sallisaw...                       Stigler...
Jay...                            Fort Gibson...
Warner...                         Vian...
Locust Grove...                   Salina...
Gore...                           West Siloam Springs...
Colcord...                        Kansas...
Porum...                          Okay...
Webbers Falls...                  Hulbert...
Spavinaw...                       Whitefield...

This includes Interstate 40 in Oklahoma between mile markers 272 and
304.

LAT...LON 3650 9462 3650 9452 3532 9487 3516 9543
      3630 9529 3658 9462
TIME...MOT...LOC 1846Z 238DEG 32KT 3631 9498 3526 9528

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:17 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee43 min
May 18, 7:43 PM CDTSpecial Weather StatementTSAOsage32 min
May 18, 8:00 PM CDTSpecial Weather StatementTSACreek, Tulsa45 min
May 18, 8:06 PM CDTSpecial Weather StatementTSAOkfuskee24 min
May 18, 8:10 PM CDTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa35 min
May 18, 8:33 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee42 min
May 18, 8:42 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner, Washington48 min
May 18, 9:05 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Tulsa115 min
May 18, 9:06 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa, Wagoner24 min
May 18, 9:12 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee48 min
May 18, 9:26 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more49 min
May 18, 9:35 PM CDTSpecial Weather StatementTSACraig, Nowata25 min
May 18, 9:40 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg65 min
May 18, 9:48 PM CDTTornado WarningTSAPittsburg42 min
May 18, 9:54 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee36 min
May 18, 10:00 PM CDTTornado WarningTSAMcIntosh30 min
May 18, 10:18 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more57 min
May 18, 10:22 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more38 min
May 18, 10:23 PM CDTTornado WarningTSAMuskogee, Wagoner37 min
May 18, 10:28 PM CDTTornado WarningTSACherokee, McIntosh, Muskogee, Sequoyah47 min
May 18, 10:37 PM CDTTornado WarningTSACherokee, Mayes, Muskogee, Wagoner38 min
May 18, 10:42 PM CDTAreal Flood AdvisoryTSARogers3 hr
May 18, 10:57 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more48 min
May 18, 11:00 PM CDTTornado WarningTSAAdair, Cherokee45 min
May 18, 11:01 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Wagoner44 min
May 18, 11:12 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers48 min
May 18, 11:12 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha48 min
May 18, 11:31 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware, Sequoyah59 min
May 18, 11:32 PM CDTTornado WarningTSADelaware43 min
May 18, 11:34 PM CDTTornado WarningTSAAdair, Delaware41 min
May 18, 11:42 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg48 min
May 18, 11:48 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah42 min
May 18, 11:58 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg, Pushmataha62 min
May 19, 2:16 AM CDTSpecial Weather StatementTSAPawnee44 min
May 19, 3:26 AM CDTSpecial Weather StatementTSATulsa34 min
May 19, 3:58 AM CDTSpecial Weather StatementTSATulsa32 min
May 19, 8:46 AM CDTRiver Flood WarningTSAOsage23 hr
May 19, 8:46 AM CDTRiver Flood WarningTSAOsage, Tulsa62 hr
May 19, 8:46 AM CDTRiver Flood WarningTSATulsa71 hr
May 19, 8:46 AM CDTRiver Flood WarningTSACreek38 hr
May 19, 8:56 AM CDTRiver Flood WarningTSAWashington71 hr
May 19, 8:56 AM CDTRiver Flood WarningTSARogers, Tulsa4 days
May 19, 8:56 AM CDTRiver Flood WarningTSAOttawa5 days
May 19, 10:57 AM CDTSpecial Weather StatementTSATulsa33 min
May 19, 11:07 AM CDTSpecial Weather StatementTSAOsage23 min
May 19, 1:18 PM CDTSpecial Weather StatementTSAMuskogee27 min
May 19, 1:47 PM CDTSpecial Weather StatementTSACherokee, Delaware, Mayes43 min
May 19, 2:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes26 min
May 19, 2:21 PM CDTRiver Flood AdvisoryTSACherokee3 days
May 19, 3:46 PM CDTSpecial Weather StatementTSAAdair29 min
May 19, 4:03 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee27 min
May 19, 4:18 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner42 min
May 19, 4:42 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee48 min
May 19, 5:01 PM CDTSpecial Weather StatementTSAWagoner29 min
May 19, 5:15 PM CDTSpecial Weather StatementTSAMayes, Okmulgee, Wagoner30 min
May 19, 5:16 PM CDTAreal Flood AdvisoryTSACreek, Mayes, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more119 min
May 19, 5:20 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes2 min
May 19, 5:24 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes51 min
May 19, 6:04 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee8 hr
May 19, 6:15 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Ottawa, Wagoner60 min
May 19, 6:19 PM CDTSpecial Weather StatementTSAOkfuskee26 min
May 19, 6:28 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee62 min
May 19, 12:08 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more67 min
May 19, 12:13 AM CDTTornado WarningTSABenton, Carroll47 min
May 19, 3:47 PM CDTSpecial Weather StatementTSACarroll28 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.